vdbJGTgnuUfTRflP2HVjR7qd1Aor4Yu3EzX9ENBu0smY6xZykq1le274uu5A
Current position: Home >> Scientific Research >> Paper Publications

A maximum principle for fully coupled forward–backward stochastic control system with terminal state constraints

Hits:

Institution:中泰证券金融研究院

Title of Paper:A maximum principle for fully coupled forward–backward stochastic control system with terminal state constraints

Journal:Journal of MATHEMATICAL ANALYSIS AND APPLICATIONS

First Author:Shaolin Ji

All the Authors:Shaolin Ji

Document Code:lw-151191

Volume:407

Issue:2

Page Number:200

Translation or Not:No

Date of Publication:2013-05

Release Time:2019-10-24

Prev One:A generalized Neyman–Pearson lemma for g-probabilities

Next One:Recursive Utility Maximization for Terminal Wealth under Partial Information